| Model Number |
DAT315 |
| Medical Device Problem Codes |
Malposition of Device (2616); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that following an intraocular lens (iol) implant procedure, the lens rotated 70 degrees out of position.The patient had wrong iol power and the lens was planned to exchanged for another lens.Additional information was requested and provided that there was nothing wrong with the original 17.0 d intraocular lens placed into left eye on 12-6.I realized later in the evening on 12-6 that i had transposed orders for right and left eye.Toric intraocular lens was in great position at target axis at day one post operation and vision corrected to 20/20 with +0.50 sphere.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).